# SDR YENA201803150132

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,987 hours, 16,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 772969
- Condition: No Test
- Location: Emergency Lights
- Part time: 14,270 hours, 5,246 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 11WL FAILED AN EMERGENCY LIGHT SYSTEM TEST.   R & R THE BATTERY IAW AMM 33-51-38. CHECKED OK.
